Publication
Title
Nonlocal modification of the Gurson-Model
Author
Abstract
The mesh dependence of some problems in damage mechanics is assumed to be mainly due to errors introduced by the homogenization process. To correct these errors, a nonlocal formulation is proposed. As in the nonlocal theory of elasticity the formulation of the internal work has been extended by a nonlocal term. From a global statement of equilibrium for a structure composed of representative volume elements (RVE's), equations are obtained which have to be satisfied for every single RVE. In order to deal with a two-dimensional problem, only the case of long cylindrical voids in a ductile matrix material under generalized plane strain conditions has been considered. The resulting nonlocal modification of the yield condition will be discussed.
Language
English
Source (journal)
Journal de physique: 4. - Les Ulis, 1991 - 2006
Source (book)
2nd European Mechanics of Materials Conference on Mechanics of Materials, with Intrinsic Length Scale (EUROMECH-MECAMAT 97), February 23-26, 1998, Magdeburg, Germany
Publication
Les Ulis : 1998
ISSN
1155-4339
Volume/pages
8:P8(1998), p. 277-284
ISI
000077547500035
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 10.02.2015
Last edited 02.05.2017